# SDR FDEA201104011288

- Difficulty date: April 1, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7585402
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD OF RIB NR 16 WING L/E LOWER SKIN AT STA XORS 885 FOUND CRACKED.  TRIMMED OUT AND INSTALLED WITH FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 57-40-02, FIG 201 REVISION 46.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
